# SDR CA061018007

- Difficulty date: October 11, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Amtr CUBYACROTNER
- Aircraft time: 987 hours
- Engine: Cont O200*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Condition: Cracked
- Location: Nr1 Cylinder
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS TORN DOWN FOR INSPECTION DUE TO SMALL AMOUNT NON FERROS METAL IN FILTER.  ENGINE TIME 2,707 HOUR. FRONT BEARING SLIGHT WEAR AND FLAKING (NORMAL FOR HIGH TIME ENGINE).   NR 1 PISTON SKIRT CRACKED AT 1,100 HOURS.   NOTE: THIS IS THE 4TH PISTON THAT I HAVE SEEN. RANGING FROM 1,100 HOURS TO 2,100 HOURS.  ACTION ON ENGINE - PISTON REPLACED NEW MAIN BEARINGS INSTALLED.  (TC NR 20061018007)
